• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Headache/Migraine?

#1
Hi all,

I just wondered if they were a side affect of the Xenical?

I have had a headache bordering on a migraine all eve since taking my first one :( Dunno if it`s just me as I do get them sometimes or if it`s the tablet?

Hope u all have a great week

Xxx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
I've not suffered it myself Lise, but I've just looked at my wee leaflet ( the one that comes with the tabs), in the very common side effects list, headache is first on the list:sigh:
 
#3
Hi LISE
i did have headache the very first day,all day but i was doing so much research about the tablet via internet it could have been that. See how you get on good luck sharon x
 
#4
Thanks for the replies x

I took another pill late last night as I had the munchies and ate a couple of WW cakebar thingies which amounted to 4g fat and I had only taken 1 pill before that with my tea (WW Pizza & Salad).

I have also taken 1 this morning with my Breakfast (Optivia with Skimmed milk) and so far no more headaches *touch wood*.

Maybe it is something that sometimes happens as it is getting into your system.

Hope everyone is having a good day, I am 3 pills in with no side affects YET ;)

Xxxx
 


Similar threads